# SDR ASAA2021051934861

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,014 hours, 9,037 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WXR FAIL" MESSAGE DISPLAYED. "PWS FAIL, WXP FAIL ANT" DISPLAYED WHEN IN RADAR TEST MODE. GROUNDED - YES. RESET WX TRANSCEIVER. REF B737-900 AMM 20-60-99. ACCOML BITE CHECK OF WX RADAR SYSTEM. REF 737-900 FIM 34-43-801. NO DEFECTS NOTED. DEFECTS CLEARED. SEAMC CARLOS NOTIFIED.
